# SDR C2XA01IA218

- Difficulty date: April 15, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 7287103503
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE EMERGENCY LIGHT NOT ARMED MESSAGE APPEARED ON THE EICAS DISPLAY.  MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHT CONTROLLER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
